# SDR MEX2004058

- Difficulty date: February 14, 2004
- Submitted: March 23, 2004
- Operation: Air carrier
- Aircraft: N161PL
- Make and model: Doug MD-88
- Aircraft serial: 49764
- System (JASC): 3150 · Central Warning
- Part: Sensor
- Condition: Dirty
- Location: Spoilers
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

FLT 174 - MZT-MEX - AIRCRAFT RETURNED TO PLATFORM DUE TO SPOILER DEPLOYED LIGHT TURNED ON.  DURING REVISION THE SENSORS WERE CLEANED AND AIRCRAFT WAS DISPATCHED UNDER MEL 27-32.  (M)
